Variable order revised binary treecode

Research output: Contribution to journalArticle

Standard

Variable order revised binary treecode. / Wang, Qian.

In: Journal of Computational Physics, Vol. 200, No. 1, 01.10.2004, p. 192-210.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Bibtex

@article{bfd12e1bb10a4b04996e232521ca97fa,
title = "Variable order revised binary treecode",
author = "Qian Wang",
year = "2004",
month = oct,
day = "1",
doi = "10.1016/j.jcp.2004.04.003",
language = "English",
volume = "200",
pages = "192--210",
journal = "Journal of Computational Physics",
issn = "0021-9991",
publisher = "Elsevier",
number = "1",

}

RIS

TY - JOUR

T1 - Variable order revised binary treecode

AU - Wang, Qian

PY - 2004/10/1

Y1 - 2004/10/1

UR - http://www.scopus.com/inward/record.url?scp=4544219728&partnerID=8YFLogxK

U2 - 10.1016/j.jcp.2004.04.003

DO - 10.1016/j.jcp.2004.04.003

M3 - Article

VL - 200

SP - 192

EP - 210

JO - Journal of Computational Physics

JF - Journal of Computational Physics

SN - 0021-9991

IS - 1

ER -